# SDR GTIA010544

- Difficulty date: March 29, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORROSION AND CRACKS FOUND ON LONGERON L-26 BETWEEN 2ND AND 3RD FRAME FORWARD OF MID CARGO DOOR.  REMOVED FINGER DOUBLER UNDER LONGERON L26.  FORMED FINGER DOUBLER IAW MC-80 MM SRM 53-01.  INSTALLED FINGER DOUBLER IAW MD-80-MM 51-30-2.  (M)
